# SDR SCNA95282

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND AFT CARGO SUPPORT ANGLE CRACKED AT STATION 1010, STRINGERS 26L TO 28L.  FABRICATED AND INSTALLED REPAIR ANGLE IAW B727 SRM 53-10-04.
